Ask an Eye Doctor and Get an Answer ASAP
Please Note:JustAnswer is a public forum. Information provided is for educational purposes & does not establish a patient-physician relationship nor substitute for a personal consultation with a physician.
Does the redness looking like blood or a collection of dilated blood vessels?Does he having any pain?Any change in vision?Any discharge?
No, no collection or large spots of blood. He has no pain and no change in vision. He said they were a little itchy this morning. I have not seen any discharge. I was just concerned since it is perfectly straight lines and in both eyes.
The redness can be due to enlarged blood vessels in between the eyelids. The blood vessels can be irritated from being outside all day, which is most likely. He can also be developing a conjunctivitis spreading from the upper respiratory infection since the eyes, ears, and nose are connected via the sinuses.I'd recommend you use artificial tears to lubricate his eyes. Worrisome sometimes would be swelling of the eyelids, discharge coming from the eyes, decrease vision, or pain.
he is also on Cefzil (antibiotic) and Rondec (decongestant/ cough supressent) for the ear infection. Does this have anything to do with it? Should I give him the medicines still?
Yes, he can still continue those medicines. The decongestant acts to dry out his sinuses. This can also cause decreased tear secretion and dry his eyes out as well. The artificial tears should help.
Ok. Thank you very much, I just have never seen bloodshot like that before. I was worried about the meds or if it was something more serious.
It is not likely serious. Just be aware of the warning signs I mentioned above.
I am happy to answer any other questions. Please remember to press the accept button so I can receive credit for assisting you.